# SDR WS9R2013FA0000568

- Difficulty date: September 11, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N102HL
- Make and model: Beech A36
- Aircraft serial: E1462
- Engine: Cont IO550B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Adapter
- Part number: V35250
- Condition: Cracked
- Location: Lt Wastegate
- Part time: 982 hours
- Component: Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STAINING ON THE OUTSIDE OF COWLING.  DISCOVERED EXHAUST HAS BEEN PRESSURIZED AT EVERY ANNUAL SINCE INSTALLATION.   CRACK WAS NOT EVIDENT IN AT THE LAST ANNUAL APPROX 90 HRS AGO.  IT WOULD APPEAR THAT THE CRACK WAS CAUSED BY EXCESSIVE STRESS ON THE EXHAUST.
